# SDR IPXA2023122188097

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,216 hours, 25,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

*** DIVERSION *** *** IFSD *** DUE TO RH ENGINE SHUTDOWN IN FLIGHT ENGINE WINDMILLING INSPECTION IAW AMM 72-00-216-499-P00 REQUIRED DUE TO FINDINGS ON ENGINE WINDMILLING INSPECTION IAW AMM 72-00-216-499-P00 7(D)5. ENGINE NEEDS TO GET REMOVED FOR INSPECTION OF ALL BEARING COMPARTMENTS.
